# SDR HEEA968007

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 6300 · Main Rotor Drive System
- Part: Housing
- Part number: 214040091105
- Condition: Corroded
- Location: M/R Drv
- Part time: 1,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CORRODED.  (CORROSION ON FLANGES)  (ARAMCO AIRCRAFT)
